# SDR ASAA2016012414988

- Difficulty date: January 24, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 37,918 hours, 12,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN ON NR 1 GALLEY ADJACENT TO R-1 DOOR HAS BROKEN LENS.  ACFT GROUNDED. R & R LENS AND TESTED LIGHT ASSY IAW AMM 33-51-01-960-801.  OPS NORMAL.
